Truncated Jacobi triple product series

Chun Wang, Ae Ja Yee

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

In their study of truncated theta series, Andrews-Merca and Guo-Zeng made a conjecture on Jacobi's triple product identity, which is settled by Mao and Yee independently. In this paper, we reprove this ex-conjecture by providing an explicit series form with nonnegative coefficients, which is reminiscent of the results of Andrews-Merca and Guo-Zeng. We also provide a companion theorem to this ex-conjecture.

Original languageEnglish (US)
Pages (from-to)382-392
Number of pages11
JournalJournal of Combinatorial Theory. Series A
Volume166
DOIs
StatePublished - Aug 2019

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Truncated Jacobi triple product series'. Together they form a unique fingerprint.

  • Cite this